# SDR ASAA2023102645849

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 37,049 hours, 11,693 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS A DELTA EGT INCREASE AND EGT HOT DAY MARGIN DECREASE. EGT INDICATION ERRORS ARE SUSPECTED. GROUNDED - YES. PERFORMED B737-900 FIM 77-05 TASK 801. HAVE ECONOMIC FAULT 77-10841 TOP RH EGT T49581. PERFORMED PROBE INSPECT. REF B737-900 AMM TASK 77-21-01 AND CLEANING AMM 77-21-00. PRE S1 62.35 AND S4 80.53 POST S1 451.71 AND S4 458.59.
